# SDR ASAA0852764

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,627 hours, 466 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LT CTR BOOST PUMP IS LEAKING.  REMOVED IMPELLER.  FILLED CTR TANK WITH 14200.  HOUSING LEAK CHECK GOOD.  REPLACED LT CTR IMPELLER ASSY AND O-RINGS.  LEAK AND OP CHECKS GOOD.
